MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ABBOTT VASCULAR INC. ARMADA; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number F2012-012
Medical Device Problem Codes Deflation Problem (1149); Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported complaints could not be determined.Possible factors that may contribute to difficulty deflating the balloon include, but are not limited to, deflation technique, tortuous anatomy, contamination in the inflation lumen or damage to the guide wire and/or inflation lumen.Possible factors that may contribute to resistance with the guide wire may include, but are not limited to, device placement technique, introducer sheath support, inner diameter of guide wire lumen, outer diameter of the guide wire, condition of the guide wire, or damage to the distal shaft of the catheter.A conclusive cause for the reported deflation issue and difficulty removing the device from the guide wire could not be determined since the device or component were not returned for analysis.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was performed to treat a heavily calcified and tortuous lesion in the anterior tibial artery.A 1.2x12mm armada 14 xt balloon dilatation catheter (bdc) was prepared with no noted issues and dilated, once, to 6atms; however, when the physician attempted to deflate the balloon, it was noted to not deflate properly.Additionally, the bdc became stuck on the guide wire.After being held at negative pressure for 50 seconds the balloon was able to deflate and the bdc was removed, and a new armada 14 bdc was used and the procedure was continued.There were no adverse patient effects nor clinical delay reported.No additional information was provided.

Brand Name
ARMADA
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR COSTA RICA, REG # 3009564766
52 calle 3 b31 coyol free zone
el coyol alajuela UNK
CS   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22778079
Report Number2024168-2025-08325
Device Sequence Number9167377
Product Code LIT
UDI-Device Identifier08717648182815
UDI-Public(01)08717648182815(11)220912(17)250831(10)20912G2
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K121352
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberF2012-012
Device Catalogue NumberF2012-012
Device Lot Number20912G2
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown